# SDR 047504123104

- Difficulty date: December 31, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N431MA
- Make and model: Bell 222U
- Aircraft serial: 47504
- Aircraft time: 8,076 hours, 21,896 cycles
- Engine: Lyc LTS101750C1
- Engine time: 5,863 hours, 89,689 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 222382001103
- Part serial: 0300A
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOST PRESSURE. THE AIRCRAFT WAS LANDED IN A OPEN FIELD AT VALLEY HOSPITAL WITH OUT INCIDENT. PATIENT WAS TRANSPORTED VIA AMBULANCE ACROSS THE STREET TO UMC. RT DUAL ACTUATOR SERVO LEAKING AT PISTON. REMOVED AND REPLACED SERVO.
